# SDR IPXA1569921

- Difficulty date: October 7, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 19,196 hours, 12,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 345-366
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, LT MAIN CARGO COMPARTMENT STA 345 TO STA 366, LBL 34' FLOOR SHEAR WEB STIFFENER HAS CORROSION.  REMOVED CORROSION AND RESTORED FINISH IAW EO B757-5310-38276-D.
